CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(5) 544-552 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(198KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Thinning
Poisson process
expected discountedpenalty function.
Authors
Pan Jie:Wang Guojing
PubMed
Article by

Expected discounted Penalty Function\\for a Thinning Risk Model

Pan Jie:Wang Guojing

School of Science, Anhui University of Science and Technology Department of Mathematics, Suzhou University

Abstract��

In this paper, we consider a risk model in
which the premium arriving number process is a Poisson process with
parameter $\lambda>0$ while the claim number process is the thinning
of the pre- mium arriving number process. Under such a model, we
obtain the integral equation, the integro- differential equation and
the recursive formula for the expected discounted penalty function.
Using the integro-differential equation we get the closed form
expressions for the Laplace transform of the time of ruin and the
deficit at ruin when the premium and the claim sizes are
exponentially distributed.

Keywords�� Thinning   Poisson process   expected discountedpenalty function.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Pan Jie
Email:
About author:

References��
Similar articles
1��Liang Xue,Wang Guojing.A Reduced Model with Thinning-Dependence Structure[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2012,28(6): 655-664
2��Zhao Jine, Li Ming, He Shuhong.On the Gerber-Shiu Function and Optimal Dividend Strategy for a Thinning Risk Model[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(4): 439-448
3��Zhou Yun, Zhu Dongjin.Ruin Probability for a Two-Dimensional Perturbed Risk Model with Thinning Dependence and Stochastic Premiums[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2014,30(4): 398-414

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST